MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE LASER PROBE; NEUROBLATE OPTIC SIDEFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE LASER PROBE; NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Model Number 20891-1
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, the user noticed that there was damage to the probe fiber.It was noted that there was a pilot light seen on insertion but when the user went to administer therapy, three different times, no change in in pixel color (temperature) was noticed.All break points in the fiber line were checked for secure attachment and a dummy (un-sterile) probe was used to prove that we somehow had a faulty probe.There were no patient complications reported in relation to this event.
 
Additional Manufacturer Narrative
Additional information: d10, h6, h10.Device evaluation: the probe was returned and cleaned.The laser fiber break was confirmed at the base of the clamp shell.The fiber was also noted to be melted at the location which is expeected as the laser was fired.

Brand Name
NEUROBLATE OPTIC SIDEFIRE LASER PROBE
Common Device Name
NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth, mn
MDR Report Key10154942
Report Number3009970070-2020-00046
Device Sequence Number2163888
Product Code GEX
UDI-Device Identifier00816589020953
UDI-Public00816589020953
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2021
Device Model Number20891-1
Device Catalogue NumberNBP-101-01
Device Lot Number124B9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1